# SDR 96FDEA01345

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47836
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Part number: ARB00291
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 5074.   LEFT WING - OTBD FLAP INBD HINGE SUPPORT FITTING OTBD TENSION STRAP IS CRACKED LOWER BOLT HOLE EXTERNAL SURFACE.  REMOVED AND REPLACED SUPPORT FITTING TENSION STRAP PER EA 8-5710-29040  AND EO 8-5750-7-4320B3 PT 1.
